# SDR SWAA2020052175856

- Difficulty date: May 7, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 25,852 hours, 11,544 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cocpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR HAS SEVERAL DENTS BS 259.5-270 LBL 5-RBL15 / REPAIRED COCKPIT FLOOR IAW EA 1-A53-33179 REV. 1. REMOVED AND REPLACED REMOVABLE COCKPIT FLOOR PANEL IAW SRM 51-40-02.
